# SDR P5CA2021061100236

- Difficulty date: June 9, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 84,917 hours, 14,475 cycles
- System (JASC): 5248 · Tail Cone Doors
- Part: Door
- Part number: 65B02771204
- Part serial: TLS23688
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AOUND INSP FOUND TAIL SKID MARKS ON BOTH APU DOORS( REPLACED RH/LH APU DOORS. PERFORMED REPAIR OF TAILCONE AREA PER BOEING SR AND E.O. (OFF PART: PN 65B02771-209, SN TLS23687) )
